# SDR QLFR20120309001

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: General aviation
- Aircraft: N65400
- Make and model: Camron A315
- Aircraft serial: 6596
- Aircraft time: 246 hours
- System (JASC): 5102 · Balloon Reports
- Part: Valve
- Part number: F8612
- Part serial: 1221
- Condition: Failed
- Location: Burner
- Part time: 246 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BLAST VALVE (MAIN BURNER VALVE) NO LONGER FUNCTIONED. UPON DISASSEMBLING THE BLAST VALVE FROM BURNER SN:1221 THE SHUTTER VALVE WAS VISUALLY INSPECTED. THE VISUAL INSPECTION FOUND THE ADHESIVE COMPOUND BONDING THE BRASS TO THE RUBBER RING HAD FAILED. THE AMOUNT OF ADHESIVE BONDING THE TWO PIECES ALSO SEEMS TO BE INADEQUATELY OR UNEVENLY APPLIED. THE RUBBER RING SEPARATING FROM THE BRASS HOUSING RESULTED IN COMPLETE BLOCKAGE OF FUEL (PROPANE) TO THE BURNER COILS WHICH ULTIMATELY RESULTED IN FAILURE OF THE BLAST VALVE.
